# SDR 95ZZZM746

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B, E, X
- Precautionary procedure: A, E

## Discrepancy

BGM - FLT NR 4863 - ELECTRICAL SMOKE WARNING EN ROUTE TO SYR, SMOKE ON THE FLIGHT DECK.  CREW FOLLOWED EMERGENCY CHECKLIST.  DURING EMERGENCY DESCENT, LEFT ENGINE FAILED.  CREW ISOLATED LEFT ENGINE.  FLIGHT SAFELY DIVERTED TO BGM.  SMOKE WAS FROM LEFT ENGINE BLEED, PRIOR TO ENGINE FAILURE.  REPLACED LEFT ENGINE.  (M)
